Serotonin syndrome (SS) is a group of symptoms that may occur following use of
certain serotonergic medications or drugs. The degree of symptoms can range
from mild to severe. Symptoms include high ...
Apr 4, 2015 ... Those that end up with high serotonin levels typically take either drugs and/or
supplements that artificially elevate low serotonin. Since low ...
Jul 2, 2015 ... Social Anxiety Disorder Linked to High Serotonin Levels, Throwing Treatment
with SSRIs into Serious Question ...
Jun 17, 2015 ... Levels of the neurotransmitter serotonin in people with social anxiety disorder
may be too high, not too low, as previously believed.
A listing of symptoms associated with elevated serotonin in the brain. ... The
depression associated with high serotonin is of a different variety from the
classical ... It may take awhile, but serotonin should gradually return to more
Dec 21, 2015 ... Too much serotonin can cause a variety of mild to severe symptoms. ... high
blood pressure; nausea; hallucinations; overactive reflexes, ... There are typically
no further problems once serotonin levels return to normal.
Serotonin syndrome occurs when you take medications that cause high levels of
the chemical serotonin to accumulate in your body. Serotonin syndrome can ...
Dec 14, 2010 ... My doctor said that my serotonin levels may become too high. What symptoms
would occur if my serotonin levels did become too high? Also ...
Theories on why serotonin levels are low is mixed. ... Specifically, it begins to
produce excess fear-related neurotransmitters, such as adrenaline, and not as ...
Jun 24, 2009 ... Because of this, its used by all kinds of nerve cells all over the body, and
serotonin levels can dramatically alter our behavior. Levels too high ...